# SDR USAA051362

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FRAME STA 380, S15L.  ENLARGED HOLE TO .125 AND INSTALLED RIVET IAW EA 97066, DEFECT SIZE: .100".
